Alert archive / Tennessee / Flash Flood Warnings in 2017
Flash Flood Warning 4, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Mar 1, 2017, 4:46 PM EST for 5 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 4:46 PM EST (21:46 UTC)
- Expired
- Mar 1, 2017, 7:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blount County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 55 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 5:15 PM EST | FLASH FLOOD | 4 E Knoxville, TN | FLOODING OVER THE ROADWAY NEAR IJAMS NATURE CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted.
049
WGUS54 KMRX 012146
FFWMRX
TNC009-089-093-105-155-020045-
/O.NEW.KMRX.FF.W.0004.170301T2146Z-170302T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
446 PM EST WED MAR 1 2017
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
Northeastern Loudon County in eastern Tennessee...
Southern Knox County in eastern Tennessee...
Northern Blount County in eastern Tennessee...
Southern Jefferson County in eastern Tennessee...
Northern Sevier County in eastern Tennessee...
* Until 745 PM EST
* At 444 PM EST, the public reported localized flooding over several
roadways and other urbanized areas across the warned area. Over
one inch of rain has already fallen and flash flooding is already
occurring within the warning area.
* Some locations that will experience flooding include...
Knoxville, Maryville, Sevierville, Alcoa, Dandridge, Farragut,
Louisville, Rockford, Baneberry, Eagleton Village, Friendsville,
Bird Crossing, Fairgarden, Kimberlin Heights, Wildwood, McMahan,
Chestnut Hill, Lake Forest, Bearden and Harrisburg.
Additional rainfall amounts of up to one half inch are possible as
the thunderstorms which produced this precipitation have shifted
east of the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3572 8416 3589 8427 3595 8421 3609 8325
3590 8330
$$
EJHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 2:37 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 1, 2:37 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
237 PM EST Wed Mar 1 2017
.SHORT TERM (Tonight and Thursday)...
The threat of damaging winds, hail, and isolated tornadoes will
continue to the south of I-40 over the next few hours. Within that
area, severe weather parameters indicate the southern Plateau and
Chattanooga areas have the highest threat. The HRRR seems to have a
better handle on the timing of storms than it did this morning, and
it shows the severe threat winding down around 6 pm. Will include a
pre-first period in the forecast to address the storms and severe
threat.
Obs show a few locations with winds near advisory criteria, so the
Wind Advisory will be continued for the entire area until midnight.
Wtih fropa occurring between 00z and 03z, winds will shift to the W-
NW, and decrease in intensity. Will end the wind advisory for all
locations, including the mountains, at midnight. PoPs will also be
dropped after midnight, with skies clearing as dry air aloft builds
in. With a NW flow providing cold advection through tomorrow,
temperatures will be much cooler, with highs in the upper 40s to
upper 50s.
.LONG TERM (Thursday Night through Wednesday)...
Brief zonal flow on Thursday night will become northwesterly by
Friday morning as a secondary dry cold front tracks through the
area. This will bring in another surge of cool...dry air for
Friday/Friday night. Highs on Friday will range from the 30s
mountains to 40s and low 50s across lower elevations. Lows Friday
night will generally be in the 20s and lower 30s. A ridge of high
pressure will build in for the weekend in...beginning a warming
trend and continuing the dry conditions. The main system of the
extended will be a low pressure system moving through the region
Monday into Tuesday. The main frontal passage on Tuesday should be
accompanied by a line of convection. Behind the system...another
dry...cool air mass will push in for Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 42 58 34 53 / 10 0 0 10
Knoxville McGhee Tyson Airport, TN 40 54 32 47 / 20 0 0 10
Oak Ridge, TN 39 53 32 47 / 10 0 0 10
Tri Cities Airport, TN 38 50 30 43 / 40 0 0 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until midnight EST tonight for Cherokee-Clay.
TN...Wind Advisory until midnight EST /11 PM CST/ tonight for
Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
Marion-McMinn-Meigs-Morgan-NW Blount-North Sevier-Northwest
Carter-Northwest Cocke-Northwest Greene-Northwest Monroe-
Rhea-Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-
Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
Unicoi-Union-Washington TN-West Polk.
VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
Washington-Wise.
&&
DGS/MJBHazardous weather outlook, Mar 1, 2:48 PM EST, 1 hour 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 248 PM EST Wed Mar 1 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021000- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 248 PM EST Wed Mar 1 2017 /148 PM CST Wed Mar 1 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect for most of Southeast Tennessee until 7 PM EST. Storms in Southeast Tennessee...including the Chattanooga area...will be capable of producing damaging winds, large hail, and a few tornadoes. The threat of severe storms is expected to end around 6 pm. Additionally, strong south to southwest winds of 20 to 30 mph with gusts up to 45 mph will be possible across East Tennessee this evening. A wind advisory is in effect until midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening in support of severe weather operations.
In the hours before
Local storm report, Mar 1, 4:10 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
410 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
03/01/2017 HAMILTON TN EMERGENCY MNGR
ONE BUSINESS HAD ITS ROOF BLOWN OFF AND THERE ARE SEVERAL
TREES INTO HOUSES.
&&
EHAGNERSpecial weather statement, Mar 1, 4:14 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
414 PM EST WED MAR 1 2017
NCZ060-012200-
Cherokee NC-
414 PM EST WED MAR 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 500 PM
EST...
At 414 PM EST, Doppler radar was tracking a strong thunderstorm 10
miles north of Ducktown, moving east at 50 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Andrews, Murphy, Violet, Hot House, Topton, Hiawasse Dam, Marble and
Unaka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 700 PM EST for southwestern
North Carolina...and eastern Tennessee.
LAT...LON 3500 8431 3522 8429 3527 8423 3524 8419
3524 8413 3529 8403 3524 8401 3522 8397
3526 8384 3524 8374 3526 8371 3524 8369
3520 8373 3519 8371 3516 8374 3514 8386
3508 8391 3505 8397 3502 8396 3499 8401
TIME...MOT...LOC 2114Z 262DEG 47KT 3519 8441
05/MALocal storm report, Mar 1, 4:15 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
415 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 4 NNE CLEVELAND 35.23N 84.84W
03/01/2017 BRADLEY TN AMATEUR RADIO
TREES AND WIRES DOWN ON EAGLE DRIVE.
&&
EHAGNERLocal storm report, Mar 1, 4:16 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
03/01/2017 HAMILTON TN EMERGENCY MNGR
ONE LIGHT POLE DOWN AND TENT BLOWN ACROSS STREET ON
UNIVERSITY OF TENNESSEE-CHATTANOOGA CAMPUS.
&&
EHAGNERLocal storm report, Mar 1, 4:17 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
417 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL BENTON 35.18N 84.65W
03/01/2017 E0.50 INCH POLK TN AMATEUR RADIO
&&
EHAGNERLocal storm report, Mar 1, 4:18 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG 2 NW WARTBURG 36.12N 84.61W
03/01/2017 MORGAN TN 911 CALL CENTER
TREE AND POWER LINES DOWN ON MONTGOMERY ROAD IN LANCING.
1040 AM TSTM WND DMG 2 N OAK RIDGE 35.99N 84.30W
03/01/2017 ANDERSON TN 911 CALL CENTER
TREES DOWN ON KEY SPRINGS ROAD.
1055 AM TSTM WND DMG JELLICO 36.58N 84.13W
03/01/2017 CAMPBELL TN 911 CALL CENTER
TREES DOWN.
1118 AM TSTM WND DMG JONESVILLE 36.69N 83.12W
03/01/2017 LEE VA PUBLIC
TREES DOWN ACROSS THE EASTERN PART OF LEE COUNTY.
1140 AM TSTM WND DMG DUFFIELD 36.72N 82.80W
03/01/2017 SCOTT VA PUBLIC
TREES DOWN ACROSS THE WESTERN PART OF SCOTT COUNTY.
1224 PM TSTM WND DMG ABINGDON 36.71N 81.97W
03/01/2017 WASHINGTON VA 911 CALL CENTER
A FEW TREES REPORTED DOWN IN ABINGDON.
0130 PM TSTM WND DMG KINGSTON 35.87N 84.51W
03/01/2017 ROANE TN 911 CALL CENTER
SCATTERED TREES DOWN ACROSS ROANE COUNTY.
0133 PM TSTM WND DMG E NORRIS 36.21N 84.06W
03/01/2017 ANDERSON TN 911 CALL CENTER
TREE DOWN.
0138 PM TSTM WND DMG OAK RIDGE 35.96N 84.30W
03/01/2017 ROANE TN BROADCAST MEDIA
LARGE TREE DOWN ON WEST OUTER AT WARWICK LANE. PHOTO
TWEETED FROM THE CITY OF OAK RIDGE.
0220 PM TSTM WND DMG DUNLAP 35.37N 85.39W
03/01/2017 SEQUATCHIE TN TRAINED SPOTTER
TREES DOWN.
0227 PM FLASH FLOOD CLINTON 36.09N 84.13W
03/01/2017 ANDERSON TN PUBLIC
CREEK OUT OF ITS BANKS ON GAMBLE FARM. REPORT FROM SOCIAL
MEDIA.
0230 PM FLASH FLOOD 7 N OAK RIDGE 36.06N 84.30W
03/01/2017 ANDERSON TN BROADCAST MEDIA
FLOODING AT PONDEROSA ZOO.
0240 PM FLASH FLOOD KINGSTON 35.87N 84.51W
03/01/2017 ROANE TN BROADCAST MEDIA
FLOODED FIELD AND CREEK OUT OF BANKS.
0241 PM FLASH FLOOD CLINTON 36.09N 84.13W
03/01/2017 ANDERSON TN PUBLIC
FLOODING ALONG MARLOW ROAD. REPORT FROM SOCIAL MEDIA.
0250 PM FLASH FLOOD 6 SW MAYNARDVILLE 36.19N 83.88W
03/01/2017 UNION TN AMATEUR RADIO
AREAS OF FLOODING ALONG HIGHWAY 33 IN UNION COUNTY. WATER
COVERING ROADWAY AT RACCOON VALLEY AND HANSARD RD.
0254 PM HAIL 2 NE ORME 35.03N 85.78W
03/01/2017 E2.50 INCH MARION TN EMERGENCY MNGR
0302 PM HAIL JASPER 35.06N 85.63W
03/01/2017 E1.75 INCH MARION TN EMERGENCY MNGR
0317 PM TSTM WND DMG RED BANK 35.11N 85.29W
03/01/2017 HAMILTON TN PUBLIC
TREES AND WIRES DOWN ON WELCH ROAD. REPORT VIA SOCIAL
MEDIA.
0322 PM HAIL LOOKOUT MOUNTAIN 35.01N 85.35W
03/01/2017 E0.88 INCH HAMILTON TN PUBLIC
0325 PM TSTM WND DMG 7 SW KNOXVILLE 35.90N 84.03W
03/01/2017 KNOX TN PUBLIC
LIGHT ROOF DAMAGE IN ROCKY HILL.
0325 PM HAIL CHATTANOOGA 35.07N 85.26W
03/01/2017 E1.00 INCH HAMILTON TN PUBLIC
0330 PM HAIL CHATTANOOGA 35.07N 85.26W
03/01/2017 E1.75 INCH HAMILTON TN PUBLIC
0330 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
03/01/2017 HAMILTON TN UTILITY COMPANY
NUMEROUS TREES AND WIRES DOWN ACROSS HAMILTON COUNTY.
0330 PM TSTM WND GST 1 N ALCOA 35.81N 83.98W
03/01/2017 M55.00 MPH BLOUNT TN ASOS
MEASURED BY KTYS ASOS.
0339 PM TSTM WND DMG 2 N CLEVELAND 35.21N 84.87W
03/01/2017 BRADLEY TN EMERGENCY MNGR
TREES DOWN ON FRONTAGE ROAD AND US 11.
0340 PM HAIL CLEVELAND 35.18N 84.87W
03/01/2017 E0.50 INCH BRADLEY TN AMATEUR RADIO
0345 PM HAIL CHATTANOOGA 35.07N 85.26W
03/01/2017 E0.25 INCH HAMILTON TN BROADCAST MEDIA
AT WDEF STUDIO.
0345 PM HAIL CLEVELAND 35.18N 84.87W
03/01/2017 E0.75 INCH BRADLEY TN TRAINED SPOTTER
0345 PM TSTM WND DMG 4 NNE CLEVELAND 35.23N 84.84W
03/01/2017 BRADLEY TN AMATEUR RADIO
TREES AND WIRES DOWN ON EAGLE DRIVE.
0345 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
03/01/2017 HAMILTON TN EMERGENCY MNGR
ONE LIGHT POLE DOWN AND TENT BLOWN ACROSS STREET ON
UNIVERSITY OF TENNESSEE-CHATTANOOGA CAMPUS.
0345 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
03/01/2017 HAMILTON TN EMERGENCY MNGR
ONE BUSINESS HAD ITS ROOF BLOWN OFF AND THERE ARE SEVERAL
TREES INTO HOUSES.
0355 PM HAIL BENTON 35.18N 84.65W
03/01/2017 E0.50 INCH POLK TN AMATEUR RADIO
&&
EHAGNERThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:37 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 53 min |
| Mar 1, 10:30 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Roane and 1 more | 45 min |
| Mar 1, 11:06 AM EST | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Hancock, Hawkins | 54 min |
| Mar 1, 11:10 AM EST | Severe Thunderstorm Warning | MRX | Hancock, Hawkins, Sullivan | 65 min |
| Mar 1, 11:15 AM EST | Special Weather Statement | MRX | Anderson, Grainger, Jefferson, Knox | 60 min |
| Mar 1, 11:43 AM EST | Special Weather Statement | MRX | Grainger, Union | 62 min |
| Mar 1, 12:00 PM EST | Areal Flood Advisory | MRX | Campbell, Claiborne | 3 hr |
| Mar 1, 12:14 PM EST | Special Weather Statement | MRX | Sullivan, Washington | 46 min |
| Mar 1, 12:21 PM EST | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 24 min |
| Mar 1, 12:28 PM EST | Special Weather Statement | MRX | Sullivan, Washington | 62 min |
| Mar 1, 12:52 PM EST | Special Weather Statement | MRX | Bledsoe, Rhea | 38 min |
| Mar 1, 12:58 PM EST | Special Weather Statement | MRX | Carter, Johnson, Sullivan, Washington | 62 min |
| Mar 1, 1:04 PM EST | Special Weather Statement | MRX | Greene, Hamblen, Jefferson | 56 min |
| Mar 1, 1:06 PM EST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 54 min |
| Mar 1, 1:11 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 29 min |
| Mar 1, 1:22 PM EST | Areal Flood Advisory | MRX | Anderson, Morgan, Roane | 3 hr |
| Mar 1, 1:23 PM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Roane | 52 min |
| Mar 1, 1:35 PM EST | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Roane | 3 hr |
| Mar 1, 1:51 PM EST | Areal Flood Advisory | MRX | Bledsoe, Rhea | 3 hr |
| Mar 1, 1:58 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 62 min |
| Mar 1, 2:06 PM EST | Flash Flood Warning | MRX | Anderson, Grainger, Knox, Union | 3 hr |
| Mar 1, 2:07 PM EST | Special Weather Statement | MRX | Cocke, Hamblen, Jefferson, Knox, Sevier | 53 min |
| Mar 1, 2:22 PM EST | Areal Flood Advisory | MRX | Cocke, Grainger, Hamblen, Jefferson, Sevier | 3 hr |
| Mar 1, 2:28 PM EST | Areal Flood Advisory | MRX | Greene, Hawkins | 3 hr |
| Mar 1, 2:29 PM EST | Special Weather Statement | MRX | Carter, Greene, Unicoi, Washington | 46 min |
| Mar 1, 2:30 PM EST | Severe Thunderstorm Warning | MRX | Marion | 45 min |
| Mar 1, 2:59 PM EST | Special Weather Statement | MRX | Hamilton, McMinn, Meigs, Rhea | 61 min |
| Mar 1, 3:00 PM EST | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson | 3 hr |
| Mar 1, 3:02 PM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 58 min |
| Mar 1, 3:03 PM EST | Special Weather Statement | MRX | Blount, Cocke, Jefferson, Loudon, Sevier | 57 min |
| Mar 1, 3:20 PM EST | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 30 min |
| Mar 1, 3:30 PM EST | Areal Flood Advisory | MRX | Blount, Knox | 3 hr |
| Mar 1, 3:30 PM EST | Special Weather Statement | MRX | McMinn, Monroe | 60 min |
| Mar 1, 3:35 PM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 55 min |
| Mar 1, 3:59 PM EST | Special Weather Statement | MRX | Carter, Cocke, Greene, Monroe, Sevier, Unicoi | 46 min |
| Mar 1, 4:03 PM EST | Areal Flood Advisory | MRX | Hawkins, Sullivan, Washington | 117 min |
| Mar 1, 4:10 PM EST | Severe Thunderstorm Warning | MRX | Blount, Monroe | 18 min |
| Mar 1, 4:27 PM EST | Severe Thunderstorm Warning | MRX | Polk | 18 min |
| Mar 1, 4:31 PM EST | Areal Flood Advisory | MRX | Cocke, Greene, Jefferson | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.